MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTI P, 9X7X27 MM; INTERBODY SPACER

TYBER MEDICAL CONCORDE PROTI P, 9X7X27 MM; INTERBODY SPACER
Model Number 188827107
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was investigated without the requested returned device, specific lot information, or imaging.A device evaluation could not be performed as the affected device was not returned.A device history record review could not be performed as no lot information was provided.A historical data analysis revealed one additional complaint for the product system, regarding nonunion of a patient, within the last 12 months.The root cause cannot be determined or traced back to the device with the information provided.However, non-union is a known procedural risk for lumbar spinal fusion that is often caused by patient conditions that are entirely unrelated to device performance.
 
Event or Problem Description
As reported from complainant: it was reported that this was a posterior fusion (l3/4/5) and plif (l4/5) performed on (b)(6), 2024.After the surgery, the pseudoarthrosis due to bone fusion failure was confirmed.The removal surgery for intervertebral cage in question and posterior screw in question was performed on (b)(6), 2024.In the surgery, after the cage was removed, the proti concorde 0° 9x7x27 was found to be damaged.The fragment was in the bone graft space of the cage and no internal remains were observed.The cause is unknown.The surgery was completed successfully with no surgical delay.No further information is available.Further additional information response from complainant: - lot number - no further information is available.- any imaging related to the (b)(6) 2024 original surgery.- no further information is available.- any imaging related to the (b)(6) 2024 removal surgery.- no further information is available.- was the device noticed to be damaged during the original surgery or on imaging? - it was noticed during the second surgery.- will the device be made available for return? - no further information is available.- patient details - age, height, weight, comorbidities, conditions - no further information is available.

Brand Name
CONCORDE PROTI P, 9X7X27 MM
Common Device Name
INTERBODY SPACER
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
8667610933
MDR Report Key19931540
Report Number3012966183-2024-00009
Device Sequence Number8234618
Product Code MAX
UDI-Device Identifier00819917021103
UDI-Public00819917021103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number188827107
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown